# SDR JJBA20181016003

- Difficulty date: October 16, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N12157
- Make and model: Emb EMB-145XR
- Aircraft serial: 145787
- Aircraft time: 38,517 hours, 23,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OMEGA BEAM HAS CORROSION AT FR 59 & 60. INSTALLED REPAIR DOUBLES FOR DAMAGED AREA AT NUTPLATE HOLES IN LT OMEGA BEAM AT FR 59 & FR 60.
